# SDR AALA20100111DFW01

- Difficulty date: January 11, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 57,699 hours, 24,083 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Clevis
- Part number: 5471669
- Condition: Broken
- Location: Airstairs
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED A LOUD BANG IN THE FORWARD FUSELAGE AREA FOLLOWED BY ERRATIC PRESSURIZATION CONTROL.  EMERGENCY DECLARED RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND THAT THE FORWARD EDGE OF THE PASSENGER ENTRANCE STAIRS DOOR BELOW THE LEFT NUMBER 1 DOOR WAS STICKING OUT DUE TO A BROKEN CLEVIS THAT CONNECTS THE DOOR TO THE LATCHING MECHANISM.  REPLACED FORWARD CLEVIS BRACKET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
